MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SUGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SUGICAL MESH
Catalog Number 5950040
Medical Device Problem Codes Defective Device (2588); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 12/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with ventral hernia thereby underwent open repair with the implant of ventrio st mesh (device #1) per operative notes, ¿adhesions from omentum were removed.A ventrio st mesh (device #1) was placed subfascial, sutured and secured.¿ (b)(6) 2012 - patient was diagnosed with recurrent incisional ventral hernia thereby underwent open repair with the implant of ventrio st mesh (device #2) and explant of ventrio st mesh (device #1).Per operative notes, ¿the previously placed ventrio st mesh (device #1) was noted to be lifted from left side of the fascia, and it was removed out completely.The adhesions were removed, and ventrio st mesh (device #2) was placed intraabdominally and sutured".(b)(6) 2015 - patient was diagnosed with large ventral recurrent hernia in the right abdominal wall thereby underwent open repair.Per operative notes, ¿scarring was noted in the right upper quadrant.Hernia was noted above the umbilicus to the left of the midline and all adhesions were removed.A piece of mesh (device #2) was noted in the right lower abdomen.A synthetic mesh was placed and secured by sutures.¿ attorney alleged that the patient had adhesions, pain.It is also alleged that the mesh removed because it was found to have lifted up on left side.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the date of manufacturing (15-dec-2012) as considered to be a best estimate date.This emdr represents ventrio st (device #2).An additional supplemental emdr was submitted to represent ventrio st (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.

Brand Name
VENTRIO ST
Common Device Name
SUGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key21917105
Report Number1213643-2025-090176
Device Sequence Number8669419
Product Code FTL
UDI-Device Identifier00801741031533
UDI-Public(01)00801741031533(17)140728(10)HUWG1717
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2014
Device Catalogue Number5950040
Device Lot NumberHUWG1717
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale